A 71-year-old man has died after allegedly mixing vitamin supplements with ibuprofen, causing a fatal bleed in his brain.
The victim, who has not been named, was rushed to hospital after collapsing at his home in Spain.
According to reports, the man had been taking vitamin B supplements as well as ibuprofen, and had been self-medicating for some time.
It is believed that the combination of the two drugs caused a bleed in the man’s brain, which ultimately led to his death.
This tragic case highlights the importance of always following the recommended dosage for any medication, and of seeking advice from a medical professional before self-medicating.
A 71-year-old man has died after suffering a fatal bleed in the brain, due to mixing vitamin supplements with ibuprofen.
The man, who has not been named, was taking the supplements to improve his health, but began to experience a headache and nausea shortly after taking them.
He then took some ibuprofen to try and relieve the pain, but his condition quickly deteriorated.
He was rushed to hospital, where he underwent emergency surgery, but sadly died just hours later.
Doctors believe that the combination of the vitamin supplements and the ibuprofen caused a sudden and severe drop in his blood pressure, which led to the bleed on his brain.
This tragic case highlights the importance of always reading the label on supplements, and to be aware of the potential risks of taking them in combination with other medication.